# SDR DLL17951473

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Ring
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RING CRACKED, INSIDE PANEL 311 DR.  DRILLED TACK PATTEN FOR LOWER RIVET CRACK.  INSTALLED UPPER REPAIR DOUBLER.  REPAIRED CRACK PER SRM 54-34-00 FIG 804.
